2017
Том 69
№ 9

All Issues

Volume 40, № 6, 1988

Article (Ukrainian)

Elimination of singularities of subharmonic, plurisubharmonic functions and their generalizations

Tamrazov P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 683–694

Article (Ukrainian)

Wronskians of solutions of a class of differential equations with polynomial coefficients

Adamchik V. S., Lizarev A. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 694-699

Article (Ukrainian)

Estimates for the deviations of the transition characteristics of nonhomogeneous markov processes

Anisimov V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 699-704

Article (Ukrainian)

Subalgebras of the generalized extended galilei algebra

Barannik L. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 705-709

Article (Ukrainian)

Asymptotic expansions of invariant manifolds. II

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 709-716

Article (Ukrainian)

Original multiplicative systems of almost-linear operators for almost-linear additive operator systems without continuity conditions

Butsan G. P., Lyatambur K. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 717–724

Article (Ukrainian)

Spline-controllability and the approximate determination of the optimal spline-control

Gusar V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 724–731

Article (Ukrainian)

Algebraic criteria for absolute (relative to nonlinearity) stability of stochastic automatic control systems with nonlinear feedback

Korenevsky D. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 731-736

Article (Ukrainian)

Optimal coding of vector-functions

Korneichuk N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 737-743

Article (Ukrainian)

Structure of periodic met-abelian meta-hamiltonian groups with elementary commutant of rank 2

Kuzennyi N. F., Semko N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 743-750

Article (Ukrainian)

Inverse theorems for approximation of functions regular in convex polygons by exponential polynomials in the integral metric

Mel'nik Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 751-757

Article (Ukrainian)

Periodic solutions of second-order wave equations. IV

Khoma G. P., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 757–763

Article (Ukrainian)

Quantum lie algebra of currents ? The universal algebraic structure of symmetries of completely integrable dynamical systems

Fil' B. N., Prikarpatskii A. K., Pritula N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 764–768

Article (Ukrainian)

Parallelogram inequalities in banach spaces and some properties of a dual mapping

Al'ber Ya. I., Notik A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 769-771

Article (Ukrainian)

Generalization of the Rogosinski-Bernshtein trigonometric summability methods

Azmi K. Al'-Madi

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 772-777

Article (Ukrainian)

Mean-square stability of solutions of a system of linear differential equations with gaussian coefficients

Bobrik R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 778–780

Article (Ukrainian)

Factorization of a special integral operator

Buslaev A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 780-783

Article (Ukrainian)

Rational curves on the grassmannian G4,2

Gaidis Ya. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 783–787

Article (Ukrainian)

One class of models of quantum lattice systems and their gibbs states

Globa S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 787–792

Article (Ukrainian)

Convergence of denominators of joint pade approximations of a set of confluent hypergeometric functions

Golub A. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 792–795

Article (Ukrainian)

Lindelof's theorem in

Dovbush P. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 796–899

Article (Ukrainian)

Convergence generated by analytic functionals, and isomorphism of algebras of analytic functions

Petunin Yu. I., Savkin V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 799–803

Article (Ukrainian)

Cardinality of open σ-Compact sets in the space of noncompact subgroups of a topological group

Piskunov A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 803-807

Index (Russian)

Index of volume 40 of „Ukrainian Mathematical Journal”

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 808-811